It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Diane on February 08, 2000 at 11:33:51:

I have been taking Inderal (or the generic) for 17 years, and now I am told it will no longer be available. Each time I try to stop taking it (gradually), I begin having rapid heart beat, chest pain, etc. Is there an equivalent medicine we can take instead. It seems quite wrong to me that a company could just quit making a medicine that works for so many people! Help! I'm only 44 and I don't want to have a heart attack. (Otherwise, I am in good condition). Any ideas?

Follow Ups

All times are GMT -7. The time now is 03:33 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!